# SDR DALA13043340912

- Difficulty date: September 9, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 67,820 hours, 52,651 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 24DE IN THE CABIN WAS INOPERATIVE. MX FOUND A PROBLEM WITH THE EEPL WIRE HARNESS AT AND REPLACED THE HARNESS.
